MAUDE Adverse Event Report: ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS

ALCON LABORATORIES IRELAND LTD. ACRYSOF IQ NATURAL SINGLEPIECE IOL; INTRAOCULAR LENS
Model Number SN60WF
Medical Device Problem Code Failure to Unfold or Unwrap (1669)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.Provided video show an iol implantation.The lens is in the eye.The haptics appear to be folded over the optic.The surgeon is trying to remove the haptics from the optic using a surgical tool.The complainant indicates the use of non company ovd as a viscoelastic which is not qualified for use with the associated iol model.The manufacturer internal reference number is: (b)(4).
 
Event or Problem Description
A physician reported that during an intraocular lens (iol) implant procedure, after implantation of lens it was noted that both the lens haptics were tightly adhered to the optic and could only be separated with difficult manual manipulation.There was a patient contact reported.The patient undergone for unspecified intervention.As per the physician there was a unspecified impact to the patient and the impact was continued with the patient.Additional information has been requested, received and stated patient current condition was good.This report is associated with multiple complaints.This file is 1 of 5.

Brand Name
ACRYSOF IQ NATURAL SINGLEPIECE IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI  00000
Manufacturer (Section G)
ALCON LABORATORIES IRELAND LTD.
cork business&technology park
model farm road
cork 00000
EI   00000
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24605825
Report Number9612169-2026-00590
Device Sequence Number13348114
Product Code HQL
UDI-Device Identifier00380655095751
UDI-Public(01)00380655095751(17)260509(11)210511(10)25161619
Combination Product (Y/N)N
Initial Reporter CountryTU
PMA/510(K) Number
P930014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/09/2026
Device Model NumberSN60WF
Device Catalogue NumberSN60WF.275
Device Lot Number25161619
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 02/20/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date03/16/2026
Supplement Report FDA Received Date06/08/2026
Date Device Manufactured05/11/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MONARCH III IOL DELIVERY SYSTEM, CARTRIDGE D; MONARCH IOL DELIVERY SYSTEM, INJECTOR, UNSPECIFIED; NON COMPANY OVD (BIOTECH BIO-HYALUR ); NON COMPANY SURGICAL PACK
Patient SexUnknown